# SDR CA151207016

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 13,333 hours
- Engine: Klimov TB3117BMA
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 3304101001
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS VISUALLY DETECTED AT THE UPPER END ON THE LT MAIN LANDING GEAR SHOCK ABSORBER STRUT. AT THE TIME THE AIRCRAFT WAS UNDERGOING A MAJOR INSPECTION AS REQUIRED BY THE MANUFACTURE.
